# SDR SWIA20230928001

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 48,339 hours, 31,702 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Smoke
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FORWARD FA REPORTED THIN SMOKE ON THE GALLEY FLOOR DURING THE TAKEOFF ROLL. THE AFT FA ALSO REPORTED VERY THIN SMOKE IN THE AFT CABIN DURING THE SAME TIME. THE FORWARD FA SUSPECTED IT ORIGINATED FROM THE GALLEY LIGHTS AND TURNED THEM OFF FOR THE DURATION OF THE FLIGHT. THE SMOKE DID NOT RETURN ONCE THE LIGHTS WERE TURNED OFF. (FLIGHT 3187 FILED OPEN)
